Koiter shell governed by strongly monotone constitutive equations
 

Preprint
(2002)

Author(s):  
        
P. Kalita, kalita(at)softlab.ii.uj.edu.pl
       
  Jagiellonian University, Institute of Computer Science, Nawojki 11, 30-072 Cracow, Poland

Pages: 17

Abstract: In this paper we use the theory of monotone operators to introduce the physical nonlinearity into the linear shell model. We present a family of nonlinear constitutive equations, for which we prove the existence and uniqueness of the solution of presented nonlinear model, as well as the convergence of Galerkin's method. We also present the physical discussion of the model.

International Journal of Applied Mathematics and Computer Science, Vol.14, No.2, 2004.